# SDR CA121017003

- Difficulty date: October 11, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Frchld SA227DC
- Engine: Garrtt TPE33112UHR
- Propeller: Mcauly 4HFR34C652
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 2751016003
- Condition: Leaking
- Location: Lt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) ON TAKEOFF AFTER GEAR SELECTED UP THE PILOT REPORTED A BUMPING FEELING IN THE ACFT, ALONG WITH FLUCTUATIONS IN THE HYDRAULIC PRESSURE.  AIRCRAFT RETURNED TO BASE. THE LT GEAR INTERMITTENTLY WOULD NOT RETRACT COMPLETELY.  MAINTENANCE REPLACED THE LT INBD MAIN GEAR ACTUATOR AS IT WAS SEEPING OUT OF THE RAM.  GEAR SWINGS CARRIED OUT AND RETURNED TO SERVICE.  ACFT HAD THE SAME ISSUE AFTER 30 MINUTES OF FLIGHT AND LANDED AT ANOTHER MAINTENANCE BASE WHERE THEY DISCOVERED A HYDRAULIC LINE IN THE LT CENTER SECTION HAS A SMALL PIN HOLE IN IT.  THE LINE WAS REPLACED AND GEAR SWINGS CARRIED OUT AND ACFT RETURNED TO SERVICE, LINE PN 27-81032-1046.
